[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Hypertrophy and Infusing Insulin

Michael writes:

> <<Lily had this happen to her tummy, quit 
> using if for about 6 months and it disappeared. Over the last couple 
> of years she's been exclusively using her upper buttocks and 
> commented to me over xmas that there was some hypertrophy at those 
> site. Also mentioned that she didn't think it would matter there 
> or something humorous to that effect :-)>>

Does she not worry that it will affect insulin absorption?  I worry about 
that a lot.  Claire can only use her upper butt area for her sites (tummy 
sites pop out the quick-set cannula).  At age 6 on injections she was covered 
in hypertrophy--arms, tummy and less so on upper butt and legs.  It was 
really awful and I worry about it still with pumping and her not being able 
(for the next few years at least) to use her tummy.  I do not worry about the 
aesthetic affect, only about the sites working.  

Barbara, Mum of Claire 8
for HELP or to subscribe/unsubscribe, contact: